MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE IMPLANT 3.75 X 8.5MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE IMPLANT 3.75 X 8.5MM; DENTAL IMPLANT
Model Number OSS385
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Weight unknown / not provided.
 
Event or Problem Description
Doctor reported the implant fractured in tooth location 35 and was removed.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number cmp-(b)(4).One osseotite® implant (oss385) was returned for investigation.Visual evaluation of the as returned product identified that it was fractured at the external hex.A damaged crown was also returned but there were no allegations against it (damage probably occurred during the removal process).Device history record (dhr) review was completed for the subject lot number (2011050909).It was confirmed that all operations and inspections were executed as per applicable procedures.No deviations or non-conformances, which could have caused or contributed to the reported event were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was completed for the subject lot number (2011050909) and no other complaint was identified.Therefore, based on the available information, device malfunction did occur and the reported event was confirmed.

Brand Name
OSSEOTITE IMPLANT 3.75 X 8.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10499152
Report Number0001038806-2020-01328
Device Sequence Number3123939
Product Code DZE
UDI-Device Identifier00844868013167
UDI-Public(01)00844868013167(17)160530(10)2011050909(241)OSS385
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/30/2016
Device Model NumberOSS385
Device Catalogue NumberOSS385
Device Lot Number2011050909
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/11/2020
Supplement Date Received by Manufacturer12/01/2020
Initial Report FDA Received Date09/07/2020
Supplement Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR